# SDR SWAA2020032233400

- Difficulty date: March 22, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,583 hours, 11,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Popped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CREW REPORTS CENTER AISLE FLOOR POPS AT ROW 17C/W EA 1-A53-31403 ACTION REQURIED: PERFORM GENERAL VISUAL EXAMINATION OF THE PANEL TO ENSURE PANEL IS FREE OF DEFECTS (CRACKS; DENTS; PUNCTURES; ETC). IF DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. INSPECTION THRESHOLD: 100 FLIGHT CYCLES. REPEAT INSPECTION INTERVAL : 100 FLIGHT CYCLES. PERMANENT REPAIR LIMIT: PERFORM PERMANENT REPAIR BY REPLACING PANEL OR RECTIFY PER AMM 53-21-00/401. PERMANENT REPAIR TIME LIMIT: 250 FLIGHT CYCLES.REPETITIVE ACTION REQUIRED. / (RESOLVED ON W/O: 647115 TASKCARD: N/R-00004 ) (RESOLVED ON W/O: 653967 TASKCARD: N/R-00002 ) (ITEM RESOLVE UNDER MDDR: 92224) (RESOLVED ON W/O: 649792 TASKCARD: N/R-00001 ) REMOVE AND REPLACED CENTER FLOOR BOARD PANEL @ ROW 17ABC / 17DEF AS PER AMM 53-21-00
